[Ibogaine] newbie intro + mixing Ibo and Kratom question

James Forristal psychonaut101 at gmail.com
Sun Jan 25 02:56:18 EST 2009


Ibogaine seems to have a neutralizing effect on the receptors, it's like it
goes in and attaches to the respecters and tells them to stop crying out for
their peptide of choice, then the brain can go on as normal.
The problem with people on methadone is their nuerons have been stimulated
so long, and so many nuerons have grown that in addiction cry out for effect
that they need several good doses to shoosh the receptors.  I'm not so sure
taking ibogaine and any opiate/opioid together is beneficial.  First there
is a risk to the person because ibogaine potentates opiate/opioid effects
and second because ibogaine affinity for those receptors is rather low,
methadone will win for those sites every time.. so basically I'd think you'd
have very little effect from low dosing while reducing the amount of
methadone.. being the two drugs will enter the body each day and  compete
for the same receptors, each drug finally attaching to different receptors
each day.. you will get some that are quieted as your dose goes down while
you will also get some that were quieted the day before being re-awoken by
methadone entering the body again.  It still seems like a risky way to go
about things, it would seem most of ibogaines effect is being screwed up by
methadone competing for receptor sites.  Correct me if I'm wrong but I'm
pretty sure ibogaines affinity for the MU and Kappa sites is rather low
compared to that of the long acting opioids.

The best results tend to come from a person staying away from Methadone for
a good 24 to 48 hours and then doing a good flood dose, and after that in
most cases you will have to "chip" away at the withdrawal with several
booster doses to get the cravings and left over withdrawal to stop.  If done
correctly it's VERY effective, I lowered my dose from 80 to 50 and then
spent 2.5 days without taking methadone and went through ibogaine, it was
super effective.. The next day I was dosed again at half the first dose and
then the next day with half of that.. I had only minor symptoms and NO
craving from then on.. I would sneeze at the sun and I would experience PAWS
to some degree during the evening hours.. like feeling a little restless and
by 21 days it was over and I was totally normal.  Funny enough through all
that I had no craving, I was mentally and emotionally strong and I believe
this is in big part the effect of nor ibogaine, when you are treated
correctly.
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090124/2ad3e320/attachment.html>


More information about the Ibogaine mailing list